# SDR SWAA2021072835444

- Difficulty date: December 8, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 32,673 hours, 19,856 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL UPPER STABILIZER TO BODY SLIDER IS CRACKED. / REMOVED AND REPLACED UPPER SLIDER IAW AMM 53-31-31
